# SDR 97FDEA00802

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65401399
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 1) EMANATING UNDER STRINGER ON MCD BARE STRAP FROM BS 460 TO 480 STRINGER 3 LT.
